| Model Number |
1103 |
| Medical Device Problem Code |
Pumping Problem (3016)
| Health Effect - Clinical Codes |
Fatigue (1849); Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
09/07/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a ventricular assist device (vad) patient experienced frequent low-flow alarms, fatigue, and an upper gastroint estinal bleed (gib).The patient underwent upper esophagogastroduodenoscopy (egd) to identify the location of the bleed.During the procedure a polypectomy was performed.The patient received a packed red blood cells (prbc) infusion. the vad remains in use. no further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Investigation of this event is pending and a supplemental report will be sent upon its completion.### medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.